# SDR DALA2015110806811

- Difficulty date: November 7, 2015
- Submitted: November 8, 2015
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 74,413 hours, 57,021 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 965-684
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON LOWER AFT CORNER AT RT WINDOW BELT BETWEEN BS Y=965 TO Y=984. LIGHTNING STRIKE WAS BLENDED OUT AND EVALUATED IAW SRM 53-05, FIG 111 AND ERA 539930-14 REV ORIGINAL.  NDT SPM 04-00-07, PAR 5, FIG 3, SHEET 1 AND 2 WAS ACCOMPLISHED.
